Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

The approximation property for some $ 5$-dimensional Henselian rings


Authors: Joseph Becker, J. Denef and L. Lipshitz
Journal: Trans. Amer. Math. Soc. 276 (1983), 301-309
MSC: Primary 13J15; Secondary 13D10, 14B12, 14D15
MathSciNet review: 684510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be a field of characteristic 0, $ k[[{X_1},{X_2}]]$ the ring of formal power series and $ R = k[[{X_1},{X_2}]]{[{X_3},{X_4},{X_5}]^ \sim}$ the algebraic closure of $ k[[{X_1},{X_2}]][{X_3},{X_4},{X_5}]$ in $ k[[{X_1},\ldots,{X_5}]]$. It is shown that $ R$ has the Approximation Property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13J15, 13D10, 14B12, 14D15

Retrieve articles in all journals with MSC: 13J15, 13D10, 14B12, 14D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0684510-2
PII: S 0002-9947(1983)0684510-2
Article copyright: © Copyright 1983 American Mathematical Society